# SDR DALA1254603736

- Difficulty date: November 8, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 33,526 hours, 17,923 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 440 AND STRINGER 8L IS CRACKED IN CABIN. REPLACED FRAME IAW ERA 507347-14AD REV.
